The Julia-Carathéodory theorem for distance-decreasing maps on infinite dimensional hyperbolic spaces
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 4 (1993) no. 3, pp. 171-179
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
A classical Julia-Carathéodory theorem concerning radial limits of holomorphic maps in one dimension is extended to hyperbolic contractions of bounded symmetric domains in J*-algebras.
@article{RLIN_1993_9_4_3_a1,
author = {W{\l}odarczyk, Kazimierz},
title = {The {Julia-Carath\'eodory} theorem for distance-decreasing maps on infinite dimensional hyperbolic spaces},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {171--179},
year = {1993},
volume = {Ser. 9, 4},
number = {3},
zbl = {0817.46048},
mrnumber = {MR1250495},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1993_9_4_3_a1/}
}
TY - JOUR AU - Włodarczyk, Kazimierz TI - The Julia-Carathéodory theorem for distance-decreasing maps on infinite dimensional hyperbolic spaces JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1993 SP - 171 EP - 179 VL - 4 IS - 3 UR - http://geodesic.mathdoc.fr/item/RLIN_1993_9_4_3_a1/ LA - en ID - RLIN_1993_9_4_3_a1 ER -
%0 Journal Article %A Włodarczyk, Kazimierz %T The Julia-Carathéodory theorem for distance-decreasing maps on infinite dimensional hyperbolic spaces %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 1993 %P 171-179 %V 4 %N 3 %U http://geodesic.mathdoc.fr/item/RLIN_1993_9_4_3_a1/ %G en %F RLIN_1993_9_4_3_a1
Włodarczyk, Kazimierz. The Julia-Carathéodory theorem for distance-decreasing maps on infinite dimensional hyperbolic spaces. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 4 (1993) no. 3, pp. 171-179. http://geodesic.mathdoc.fr/item/RLIN_1993_9_4_3_a1/